# SDR 03313303

- Difficulty date: November 9, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- Aircraft time: 24,652 hours, 24,466 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF CREW REPORTED A CONTROL DISCONNECT WARNING LIGHT.  FLIGHT CREW REJECTED TAKEOFF AND PERFORMED QRH PROCEDURES.  IT WAS DETERMINED THAT THE FLIGHT CONTROLS WERE NOT DISCONNECTED AND THE CAPTION LIGHT WAS INDICATING A FALSE WARNING.  DURING FOLLOWUP MAINTENANCE THE ELEVATOR DISCONNECT WAS READJUSTED WHICH RESOLVED THE FALSE WARNING INDICATION.
